# SDR UIEA2020083101903

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,525 hours, 19,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 19939
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMG LIGHTS LEFT SIDE INOP FROM ROWS 1-8( REMOVED AND REPLACED BATTERY PACK ASSY FOR LEFT CEILING LIGHTSIAW B767 AMM 33-51-07. OPS CHECK NORMAL IAW 33-51-00 )
